Show simple item record

contributor authorW. D. Zhu
contributor authorB. Z. Guo
date accessioned2017-05-08T23:52:51Z
date available2017-05-08T23:52:51Z
date copyrightDecember, 1997
date issued1997
identifier issn0022-0434
identifier otherJDSMAA-26241#836_1.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/118353
description abstractSimple proofs are presented which show that hybrid boundary control systems are asymptotically, but not exponentially, stable. The asymptotic rates of decay of eigenvalues are determined analytically for both second and fourth-order systems.
publisherThe American Society of Mechanical Engineers (ASME)
titleOn Hybrid Boundary Control of Flexible Systems
typeJournal Paper
journal volume119
journal issue4
journal titleJournal of Dynamic Systems, Measurement, and Control
identifier doi10.1115/1.2802401
journal fristpage836
journal lastpage839
identifier eissn1528-9028
treeJournal of Dynamic Systems, Measurement, and Control:;1997:;volume( 119 ):;issue: 004
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record